# SDR DALA2019020200785

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.150" IN LENGTH IN THE RADIUS OF STA 1809 BULKHEAD LEFT FORWARD OUTER CHORD AT STRINGER 5L. CRACK REPAIRED.
